I was recently prescribed wellbutrin for weightloss.I am a little stressed out,but Not depressed at all. Should i be concerned about dangerous side effects or try it? If it does NOT work out for me, how do i safely get off it?
I am taking wellbutrin for other reasons other than weight but i'm amazed at how much weight I'm losing! I have lost 4 lbs in the last month. Yesterday I was 174.2 and today i'm 174. Everyday when I weigh myself I can see that type of a difference. Don't know how it works...but i'm defintely not complaining! I'm over weight amd i'm loving this!
If you haven't adopted a healthy lifestyle (reasonable diet and exercise plan), along with taking the bupropion, there's a good chance you could regain the weight. That's a major issue with taking medications for weight loss.
I am on Wellbutrin for the last 4 weeks and have lost 5 lbs. The way I can describe it is, I don't feel like I'm starving when I get hungry. It takes away that feeling for me. I still eat, but I eat less and feel fuller sooner.
i was put on wellbutrin in sept to help with my depresion. i have also been on 40mg of prozak for the last 3 years. i was over 280lb for the last year. my depression is alot better sence sept.after about a month on wellbutrin i noticed my weight started dropping, i went from over 280lb to 249lb in 2 and a half months. i am almost sure its the wellbutrin that is helping with this because wightloss for me has been very difficult even with exersise and diet modafications which was not part of the wightloss this time even though i am starting with the gym this week i lost over 30lb doing nothing so im hopeing that with exersise it will drop even faster.
Hasn't help me lose weight been on it for over a year now I take 300 am and 150 pm they say that is the highest you can go I am on the generic SR form of it. when I was on the regular form it made me very jittery didn't like that feeling.
Was on cipralex for 2 months and gained 10-15lbs I was devastated, I went off the meds and lost 5 lbs but the depression and anxiety is just too much and its so unfortunate bc that drug helped me so much.
Just started wellbutrin today 300mg hope this helps loose the extra weight I gained and with the depression.
I have been on wellbutrin for 2 1/2 weeks and I have lost ten lbs. I was taking Celexa for years and it caused my to gain a lot of weight, even though Im not a big eater and walk miles a day at my job. I am so happy!
I'm 56 need to drop 40 lbs I've gained since starting menopause, never been heavy in my life...now I weigh over 170..I'm 5 ft 4...I also have slight depression and hot flashes and can not sleep, have been given Wellbutrin, haven't started yet...new RX scare me....I hate the jittery feeling....if that should happen, is there anyway to get it to go away faster ? Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.